Ask The Doctor > Questions & Answers > Coming off depo injection

Coming off depo injection

Patient: I had three depo injections my last one being due in October, I didn’t go as I want to get preganant but I still haven’t had a period, can you give me any advice?

 

 

Symptoms: No periods but have some stomach cramps and sometime tender breasts and nipples

 

 

Doctor: Hi,Thanks for the query.I understand your concern.As you are not having periods since two to three months, bett er to go for urine pregnancy test once.If urine pregnancy test gives a negative result, wait for one more week.As you are having symptoms of premenstrual period, possibly by that time you will get the periods.If not, consult your doctor once and take tablets for withdrawal bleeding.After started of your menstrual cycle, track ovulation and plan unprotected intercourse at that time, this will increase the possibility of pregnancy.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment